# SDR CA020509009

- Difficulty date: May 4, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,069 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 829700175
- Condition: Broken
- Location: Hyd System
- Part time: 31,626 hours, 31,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTICED LEAK DRIPPING ONTO LT MLG TIRE. MAINTENANCE TRACED LEAK TO NR 2 SYSTEM DOOR OPEN HYDRAULIC TUBE ASSY BROKEN.
